# SDR CALA2024122301627

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 67,757 hours, 26,205 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LOW OIL LIGHT APU SHUT DOWN ACCOMPLISHED APU BITE PROCEDURE, FOUND MAINT MESSAGE 49-91007. OIL LEVEL FULL. PERFORMED API OIL INSPECTION REF TASK 12-13-31-200-801, OIL LEVEL IS AT FULL MARK ON APU SIGHT GLASS. NO OIL LEAK OBSERVED. PERFORMED R&R OF APU LOW OIL PRESSURE SWITCH REF A.M.M 49-94-22-400-801. OPS CHECKS OK, NO DEFECTS NOTED AT THIS TIME.
